| Model Number |
TORPEDO, 4.0MM X 7CM |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via email that an ar-7400td torpedo broke off while shaving the meniscus in the knee of the patient.All broken metal pieces were retrieved from inside the patient.This was discovered during an acl/pcl reconstruction on (b)(6) 2021.During the same procedure, while preparing a graft on the back table, an ar-1588rt-ib tightrope sutures started to shred and break off when the rnfa was pulling on a fiberwire strand.Surgeon was able to open a new torpedo and tightrope to complete procedure without further issues.
Additional Manufacturer Narrative
Event or Problem Description